Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 762857, 16 pages
http://dx.doi.org/10.1155/2010/762857
Research Article

Fractional Differential Equations in Terms of Comparison Results and Lyapunov Stability with Initial Time Difference

Department of Mathematics, Gebze Institute of Technology, Gebze-Kocaeli 141-41400, Turkey

Received 16 September 2009; Revised 29 November 2009; Accepted 7 January 2010

Academic Editor: Dumitru Bǎleanu

Copyright © 2010 Coşkun Yakar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Caputo, “Linear models of dissipation whose Q is almost independent, II,” Geophysical Journal of the Royal Astronomical Society, vol. 13, pp. 529–539, 1967. View at Google Scholar
  2. A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, North-Holland, Amsterdam, The Netherlands, 2006.
  3. F. Brauer and J. Nohel, The Qualitative Theory of Ordinary Differential Equations, W.A. Benjamin, New York, NY, USA, 1969.
  4. V. Lakshmikantham and S. Leela, Differential and Integral Inequalities, vol. 1, Academic Press, New York, NY, USA, 1969.
  5. V. Lakshmikantham, S. Leela, and A. A. Martynyuk, Stability Analysis of Nonlinear Systems, vol. 125 of Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 1989. View at MathSciNet
  6. V. Lakshmikantham, S. Leela, and J. Vasundhara Devi, Theory of Fractional Dynamic Systems, Cambridge Scientific, Cambridge, UK, 2009.
  7. M. D. Shaw and C. Yakar, “Stability criteria and slowly growing motions with initial time difference,” Problems of Nonlinear Analysis in Engineering Systems, vol. 1, pp. 50–66, 2000. View at Google Scholar
  8. I. Podlubny, Fractional Differential Equations, vol. 198 of Mathematics in Science and Engineering, Academic Press, San Diego, Calif, USA, 1999. View at MathSciNet
  9. V. Lakshmikantham and A. S. Vatsala, “Differential inequalities with initial time difference and applications,” Journal of Inequalities and Applications, vol. 3, no. 3, pp. 233–244, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives: Theory and Applications, Gordon and Breach, Yverdon, Switzerland, 1993. View at MathSciNet
  11. M. D. Shaw and C. Yakar, “Generalized variation of parameters with initial time difference and a comparison result in term Lyapunov-like functions,” International Journal of Non-Linear Differential Equations—Theory Methods and Applications, vol. 5, pp. 86–108, 1999. View at Google Scholar
  12. C. Yakar, “Boundedness criteria with initial time difference in terms of two measures,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 14, supplement 2, pp. 270–274, 2007. View at Google Scholar · View at MathSciNet
  13. C. Yakar, “Strict stability criteria of perturbed systems with respect to unperturbed systems in terms of initial time difference,” in Complex Analysis and Potential Theory, pp. 239–248, World Scientific, Hackensack, NJ, USA, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. C. Yakar and M. D. Shaw, “A comparison result and Lyapunov stability criteria with initial time difference,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 12, no. 6, pp. 731–737, 2005. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. C. Yakar and M. D. Shaw, “Initial time difference stability in terms of two measures and a variational comparison result,” Dynamics of Continuous, Discrete & Impulsive Systems. Series A, vol. 15, no. 3, pp. 417–425, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. C. Yakar and M. D. Shaw, “Practical stability in terms of two measures with initial time difference,” Nonlinear Analysis: Theory, Methods & Applications, vol. 71, no. 12, pp. e781–e785, 2009. View at Publisher · View at Google Scholar · View at Scopus
  17. V. Lakshmikantham and A. S. Vatsala, “Basic theory of fractional differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 69, no. 8, pp. 2677–2682, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet